<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-1609</article-id>
      <title-group>
        <article-title>Fuzzy partial T-transforms applied to a system of PDE</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Hasan</surname>
            <given-names>Roaa H.</given-names>
          </name>
          <aff>Department of Mathematics, College of Education for Girls, Kufa University, Kufa, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Kadhim</surname>
            <given-names>Murtadha A.</given-names>
          </name>
          <aff>Kufa Technical Institute, Al-Furat Al-Awsat Technical University, Kufa, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Darweesh</surname>
            <given-names>Amal Mohammed</given-names>
          </name>
          <aff>Department of Mathematics, Collage of Education for Girls, Kufa University, Kufa, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>6</issue>
      <fpage>1099</fpage>
      <lpage>1107</lpage>
      <pub-date date-type="pub">
        <day>08</day>
        <month>09</month>
        <year>2023</year>
      </pub-date>
      <abstract>
        <p>Fuzzy partial integro-differential equations have widespread applications in the natural and applied sciences and engineering. The fuzzy T-transform transform is proposed as a new method for solving fuzzy partial differential equations in this research. Using very broad H-differentiability ideas, a formula for the first and second order fuzzy partial derivative has been derived. After an introduction to fuzzy partial T-transforms, fuzzy partial differential equations are developed. Finally, a working example has been presented to showcase the efficacy of the suggested approach.</p>
      </abstract>
      <kwd-group>
        <kwd>T-transform</kwd>
        <kwd>Fuzzy T-transform</kwd>
        <kwd>Partial T-transform</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
